# SDR UIEA2024061100513

- Difficulty date: April 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 103,852 hours, 16,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 111975
- Part serial: 0194
- Condition: Faulted
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE ON DEPARTURE FROM HKG. NON NORMAL CHECKLIST COMPLETED. EICAS CLEARED. AFTER LANDING EICAS MESSAGE RETURNED.  REF CMC MESSAGE 21519. DURING WIRING CHECKS IAW WDM 21-58-01 WIRE BETWEEN F/D LOW FLOW DETECTOR (M7933) PIN 2 AND EQUIPMENT COOLING CARD (YMLA15) PIN & B6 WIRE CHECK OK. FLOW DETECTOR REPLACED PER AMM 21-58-02. CMC GROUND TEST PER 21-58-10 PASSED.
